# SDR AALA20150525010

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 38,207 hours, 4,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FWD EXIT IDENTIFIER ASSEMBLY FOUND DAMAGED.  R & R EXIT IDENTIFIER ASSEMBLY.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-01.  SYS CHECKED NORMAL.
